# SDR ERAA085157

- Difficulty date: February 18, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- Aircraft time: 14,380 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24921119
- Part serial: 0316
- Condition: Damaged
- Location: Mlg
- Part time: 1,095 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CELL OF FLOAT BAG HAS 2 HOLES IN IT. PINHOLES WERE PATCHED IAW OHSS 100-1 AND BAG WAS TESTED IAW 412-SI-2.
